# SDR SWAA2024082127260

- Difficulty date: August 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 46,346 hours, 28,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EXTERIOR OVERWING EMERGENCY LIGHT INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801-NG (AFT LH OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
